# SDR USAAF96025

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Condition: Cracked
- Location: Lt Flight Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 275 - RDU - OUTER PANE OF CAPTIANS WINDSHIELD SHATTERED IN FLIGHT AT 29,000 FEET PRECAUTIONARY LANDING MADE AT RDU.  REPLACED L1 WINDOW.  (M)
